# SDR 96ZZZX778

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2754L
- Make and model: Cessna 172H
- Aircraft serial: 17255954
- Engine: Cont O300A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Mouse Fod
- Location: Carb Throat
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INVESTIGATION AFTER ENGINE FAILURE DISCOVERED A MOUSE LODGED IN THE CARBURETOR THROAT.  THE DESIGN OF THE CABIN/CARBURETOR HEAT SYSTEM LEAVES AN OPEN PATH FROM THE CARBURETOR AIR BOX TO THE CABIN HEAT CONTROL VALVE ASSEMBLY.  MICE CAN ENTER VIA THE CABIN OR THE ENGINE COMPARTMENT.  SUBMITTER STATED SOME TYPE OF SCREEN COULD PREVENT THIS.
